Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 9, Pages 1381–1391 (Mi zvmmf4321)  

Applicability of the reduction method in solution of algebraic systems in certain problems of diffraction

G. I. Veselov, V. M. Temnov


Full text: PDF file (1053 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:5, 63–69

Bibliographic databases:

UDC: 517.958:535.4
Received: 08.01.1982
Revised: 20.12.1983

Citation: G. I. Veselov, V. M. Temnov, “Applicability of the reduction method in solution of algebraic systems in certain problems of diffraction”, Zh. Vychisl. Mat. Mat. Fiz., 24:9 (1984), 1381–1391; U.S.S.R. Comput. Math. Math. Phys., 24:5 (1984), 63–69

Citation in format AMSBIB
\Bibitem{VesTem84}
\by G.~I.~Veselov, V.~M.~Temnov
\paper Applicability of the reduction method in solution of algebraic systems in certain problems of diffraction
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 9
\pages 1381--1391
\mathnet{http://mi.mathnet.ru/zvmmf4321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764208}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 5
\pages 63--69
\crossref{https://doi.org/10.1016/0041-5553(84)90156-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4321
  • http://mi.mathnet.ru/eng/zvmmf/v24/i9/p1381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021